MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; STOPCOCK, I.V. SET
Model Number 2C6255
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two (2) clearlink system continu-flo solution sets leaked from the tubing injector sites (clearlink).This occurred once the intravenous therapy was started.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
D4 expiration date: update the null value from 'ni' to n/a'.H11: two (02) actual devices were received for evaluation.A visual inspection observed a separation between the cap and the housing; potentially due to a recessed gland.Pressure and clear passage under water testing, and priming were performed on the samples; leaks were observed at the first y-site clearlink of a sample and third y-site clearlink of the second sample.Additionally, an autopsy was performed which identified a recessed gland on both samples.The reported condition was verified.The cause of the condition was determined to be improper automatic assembly during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/CONTINU-FLO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
600 mts oeste de entrada
las americas parque industrial
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20538647
Report Number1416980-2024-06104
Device Sequence Number6773238
Product Code FMG
UDI-Device Identifier00085412046310
UDI-Public(01)00085412046310(10)R23J24048
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C6255
Device Catalogue Number2C6255
Device Lot NumberR23J24048
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown